Posted by: Boo | 2008-11-28


For the past 2 days my anxiety has stated to act up now I dont why, but its probably because I am alone right now I still have a fear something would happend to me I went to the gym yesterday and I came back feeling really tense and anxious can strength training cause feelings of anxiety I mean in my current state?Should I just take the weekend of?I really want to get over this relapse its messing my entire life up not to mention my training and my appointment is like next week with my doc so I thought maybe you could help me out with some reassurance and guidance on this!

Whats your thoughts on the new version of citoprolam I think its called escitalopram

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some people find exercise relaxing and antidepressant. If it makes you feel bad, reconsider whethr you need strength training. DO take the weekend off and see how you feel after that. And of course in the new week you'll be able to discuss this with your doc.
I'm not quite as convinced as the drug company might want me to be, that escitalopram is hugely better than citalopram ( apart from being more expensive ) but some people really do seem to be suited well by it.
The primary chemical antidepressant, like surprisingly many chemicals and drugs, actually can come in 2 forms, in which the molecule is arranged in subtly different ways, like your left and right hand --- the hands contain the same elements, but are not identical, hence Left and Right. And in some cases, as this one, a Right-handed molecule may be less effective than a Left-handed one, or vice versa. Citalopram is a mixture of both versions, Escialopram is just one-handed !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.